EconPapers    
Economics at your fingertips  
 

On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations

Ahmed Alsaedi, Bashir Ahmad and Afrah Assolami

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We study an antiperiodic boundary value problem of nonlinear fractional differential equations of order . Some existence results are obtained by applying some standard tools of fixed-point theory. We show that solutions for lower-order anti-periodic fractional boundary value problems follow from the solution of the problem at hand. Our results are new and generalize the existing results on anti-periodic fractional boundary value problems. The paper concludes with some illustrating examples.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/325984.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/325984.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:325984

DOI: 10.1155/2012/325984

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:325984